# SDR C2XA08RI103

- Difficulty date: July 16, 2008
- Submitted: August 11, 2008
- Operation: Air carrier
- Aircraft: N16511
- Make and model: Emb EMB-135ER
- Aircraft serial: 145267
- Aircraft time: 15,093 hours, 15,474 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 5113WW
- Condition: Defective
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2513 -EWR- FLIGHT CREW REPORTED ELECTRICAL BURNING ODOR IN FORWARD CABIN.  EWR MX REMOVED AND REPLACED PASSENGER CABIN LIGHT AT ROW 1A AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.  (S)
